MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7142
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon pinhole occurred.The target lesion was located in coronary artery.A 2.50mm x 12mm emerge balloon catheter was advanced for dilation.However, despite application of pressure, the balloon could not be inflated; and a visible pinhole was observed on the balloon material.The procedure was then completed with a different device.There were no patient complications reported, and the patient condition was stable post-procedure.
 
Additional Manufacturer Narrative
E1: initial reporter phone:(b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by mfr.: returned product consisted of an emerge otw balloon catheter.Visual, microscope, and functional testing were performed on the device.Inspection revealed no damage or irregularity.There was contrast present within the inflation lumen, and the balloon was loosely folded.The device was prepped with an inflation device filled with water and connected to the calibrated pressure gage to inflate the device.The device inflated to rated burst pressure (14atm) and deflated with no issue.Product analysis could not confirm reported event as the device inflated to rated burst pressure and deflated with no issue.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18403356
Report Number2124215-2023-73763
Device Sequence Number11437736
Product Code LOX
UDI-Device Identifier08714729806714
UDI-Public08714729806714
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2024
Device Model Number7142
Device Catalogue Number7142
Device Lot Number0030004724
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight68 KG